Previous |  Up |  Next

Article

Title: Equivalence of Volterra integral equations (English)
Author: Švec, Marko
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 111
Issue: 2
Year: 1986
Pages: 185-200
.
Category: math
.
idZBL: Zbl 0604.45011
idMR: MR847317
.
Date available: 2009-09-23T09:36:55Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/118276
.
Reference: [1] Nohel J. A.: Asymptotiс relationships between systems of Volterra equations.Ann. di Mat. Pura ed Appl., (IV) T. XС, 1971, 149-165. MR 0310575
Reference: [2] Nohel J. A.: Аsymptotiс equivalenсe of Volterra equations.Аnn. di Mat. Pura ed Аppl., T. XСVI, 1973, 339-347. ' MR 0336267
Reference: [3] Lima A. C.: Аsymptotiс equivalenсe of Volterra integral equations.Асta FRNUС Mathematiсa, T. XXXIII, 1977, 19-33. MR 0541309
Reference: [4] Dunford N, Schwartz J. T.: Linear operators.General Theory, 1958, Intersсienсe Publishers, New York, London. Zbl 0084.10402, MR 0117523
Reference: [5] Seah, Sek Wui: Аsymptotiс equivalenсe of multivalued differential systems.Bolletino U.M.I., (5) 17-B, 1980, 1124-1145. MR 0770837
.

Files

Files Size Format View
CasPestMat_111-1986-2_8.pdf 1.908Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo